MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 5 DG, 9X8X27 MM; INTERBODY SPACER

TYBER MEDICAL CONCORDE PROTI 5 DG, 9X8X27 MM; INTERBODY SPACER
Model Number 188827408
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned; therefore, a device evaluation was not possible.Lot 132722 was manufactured on 12/26/2018.All devices from the lot were manufactured per device specifications.There are no no-conformances or capas associated with this lot.Root cause cannot be determined or traced back to the device with the information provided.The complaint device was not returned for an evaluation.However, non-union is a known procedural risk for lumbar spinal fusion that is often caused by patient conditions that are entirely unrelated to device performance.
 
Event or Problem Description
It was reported that this was a plif (l5/s1) for spinal stenosis on (b)(6) 2022.The surgery was completed successfully with no surgical delay.After surgery, in (b)(6) 2023, a revision surgery due to non-union will be performed.In the revision surgery, the cages in question will be removed and replaced with different sized cages.Causes of the event are unknown.No further information is available.This complaint involves two (2) devices.

Brand Name
CONCORDE PROTI 5 DG, 9X8X27 MM
Common Device Name
INTERBODY SPACER
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17342308
Report Number3012966183-2023-00013
Device Sequence Number6941041
Product Code MAX
UDI-Device Identifier00819917021288
UDI-Public00819917021288
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/26/2023
Device Model Number188827408
Device Catalogue Number188827408
Device Lot Number132722
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown